# SDR SWAA2023112824584

- Difficulty date: November 22, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 58,426 hours, 34,867 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 551DT HAS A CRACK AND TRAILING EDGE DAMAGE<[01] REMOVED PANEL 551DT PER SIP;[02] SPEED TAPE DOES NOT INTERFERE WITH GROUND SPOILER OPERATION.
